# SDR IPXA2015082292594

- Difficulty date: August 18, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 15,396 hours, 9,529 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: F5237230320000
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, AFT CARGO DOOR FRAME 61 FORK FITTING IS CRACKED, FWD SIDE CRACK IS APPROXIMATELY 2.6" LONG AT 3 O'CLOCK POSITION AND AFT IS APPROX 2.9" AT 9 O'CLOCK POSITION R & R FORK FITTING IAW SREO A300-5230-57988C.
